Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ninkompoop

Accutane swollen face help! :(

Recommended Posts

Hi,

I started taking accutane about 2 weeks ago for cystic acne and haven't had any problems other than the dry skin and lips I expected, but yesterday what I thought was a dormant cyst became active. This morning I woke up and practically all around my right eye is now swollen half shut sad.gif I am going to have to call work and ask for time off. This is brutal. Would anyone be able to reccomend anything to bring down the swelling? I am afraid to just throw something on it and see it turn out worse.. I have been using Elidel pimecrolimus 1% cream on most of my dormant cysts hoping to help rid of them faster.. last night I put more than usual on the active one that blew up, I am wondering if that may have triggered this explosion..

In any case, I'd really like to know what can be done to bring down the swelling..I never imagined it getting THIS bad! I thought this stuff was supposed to get rid of the acne not make it worse =/

Please respond with any ideas!!! sad.gifsad.gif ](*,)

Share this post


Link to post
Share on other sites

Lol i got it in my left eye, just say u got in a scrap, it'll die down in like 3 days. :-({|=

Share this post


Link to post
Share on other sites

How big is it? This is something that probably warrants a visit to your dermotologist. He can probably give you a cortisone shot that will shrink that sucker down almost instantly.

Share this post


Link to post
Share on other sites

It's pretty big. The skin all around my eye has swelled up, it literally looks like I got kicked in the face. I think sleeping on it has been agrivating it, aswell.. I really hope it dies down soon. I called my derm and he was at a meeting or soemthing for the day so I gotta wait until tomorrow to find out what I should do. For now I guess I will just keep taking these evil pills and hope it gets better SOON!!! :-#

Thanks for the replys guys smile.gif

Share this post


Link to post
Share on other sites

Yeah a cortisone injection is quite likely...however if this problem seems to persist...you may end up on a short run of oral steroid treatments to prevent such severe inflamation...quite a few people on Accutane get flare ups so badly that they must take something along the lines of Prednisone for a short bit...its sucks all the swelling out...however you wouldn't want to stay on it very long...best of luck...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×